# SDR DHL2005742526

- Difficulty date: September 16, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B MID FLAP CHAFFED EXISTING REPAIR I/B TOP.  REMOVED EXISTING REPAIR.  FABRICATED AND INSTALLED FORMED ANGLE REPAIR 7" BY 2.30" BY .75" FROM 2024-T3 .063 IAW B727 SRM 57-20-2 FIG 5, 51-20-1 PARA 7, 51-30-6 FIG 3 51-10-2, 51-40-3 FIG 1 AND 51-30-2 PARA B.
